MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA TIBIAL BEARNG CR + SZ 9, 8MM; TEMPLATE FOR CLINICAL USE

ARTHREX, INC. IBAL TKA TIBIAL BEARNG CR + SZ 9, 8MM; TEMPLATE FOR CLINICAL USE
Model Number IBAL TKA TIBIAL BEARNG CR + SZ 9, 8MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via sems that an ar-603-a908 tibial bearing broke while attempting to insert the device.While impacting the device cracked cleanly into two pieces.The broken fragment was retrieved from the patient.The bearing was replaced and the case was completed.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-603-a908 was received for investigation.Visual inspection identified breakage to the trial inferior to the ce marking.No fragments were returned for assessment.The probable cause is attributed to damage incurred during the insertion process, as alleged in the event description.

Brand Name
IBAL TKA TIBIAL BEARNG CR + SZ 9, 8MM
Common Device Name
TEMPLATE FOR CLINICAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13528688
Report Number1220246-2022-04469
Device Sequence Number14605516
Product Code HWT
UDI-Device Identifier00888867188129
UDI-Public00888867188129
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL TKA TIBIAL BEARNG CR + SZ 9, 8MM
Device Catalogue NumberAR-603-A908
Device Lot Number113601542
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer01/27/2022
Initial Report FDA Received Date02/14/2022
Supplement Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown